Our expert says:
Seroquel ( Quetiapine is its chemical name ) is a mood stabilizer, used in treating Bipolar Disorder, and also Schizophrenia. Weight-gain is one of its possible side-effects. Cymbalta ( Duloxetine) is a new and expensive antidepressant, and less likely to cause weight-gain, indeed it may be more likely to cause weight-loss, and loss of appetite. I have no experience of cobining these two drugs specifically, and have seen no good trials assessing their combined effects. I'm not sure, from your message, whether you HAD anxiety attacks, and are wondering whether the meds are supposed to help those, or whether the anxiety attacks are recentl and might be caused by them. Unless your doctor has diagnosed Bipolar Disorder and discussed it with you, you had better ask him to explain why he has added the Seroquel. Doctors sometimes use drugs for reasons beyond their most common uses, but they need to explain that to you
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.